# SDR 05FDEA00620

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01530, REPAIR AT EXTERNAL DOUBLER BS 1195 BETWEEN STR 20R TO STR 22R 12 INCHES BY 9 INCHES NEEDS EVALUATION TO DETERMINE IAW SRM OR APPROVED DATA.   REMOVED AND REPLACED DOUBLER IAW SRM 51-30-3 FIG 1.
